MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ 6F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ 6F STD W/GW NO OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504606X
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with this lot# 17906111 presented no issues during the manufacturing process that can be related to the reported complaint.This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 6f.072 4 x 100cm extra back-up (xb) adroit guiding catheter did not fit into the 6f avanti plus sheath introducer (si).The patient was fine.There was no reported patient injury.The device was prep according to the instructions for use (ifu).The procedure was percutaneous transluminal coronary angioplasty (ptca).The access site was femoral.There was no difficulty experienced in prepping the device.They did not use a contralateral approach.Vessel characteristics accessing target site is unknown.The device was not used for treatment of a chronic total occlusion.The device kink or bend during use prior to the resistance /friction.The insertion difficulty could have been caused by a blockage of possibly injectable material.The difficulty was encountered when advanced through a cordis catheter sheath introducer.No products were successfully used with the device after the encountered resistance.Only the reported product was removed, all concomitant products were not removed together.The product, or any of the other devices used were not resterilized.The devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g4, g7, h1,.Please note this case has been deemed non reportable after additional information was received.

Brand Name
SI AVANTI+ 6F STD W/GW NO OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key10521077
Report Number9616099-2020-03898
Device Sequence Number19726667
Product Code DRE
UDI-Device Identifier20705032010051
UDI-Public20705032010051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number504606X
Device Catalogue Number504606X
Device Lot Number17906111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer09/12/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1